Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 34, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 19, 2006, 3:57 PM EDT for Bryan County, Chatham County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 3:57 PM EDT (19:57 UTC)
- Expired
- Apr 19, 2006, 4:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Bryan County, GA, Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 4:02 PM EDT | TSTM WND GST 65 | 6 Se Georgetown, GA | REPORT IS BASED ON A MEASURED WIND SPEED OF 65 MPH IN BRYAN COUNTY AT A LOCATION LESS THAN 1 MILE AWAY. |
| Apr 19, 4:02 PM EDT | TSTM WND GST 65 | Fort Mcallister, GA | REPORT FROM THE FORT MCALLISTER MARINA. ALSO HAD LARGE TREE LIMBS DOWN AND LAWN FURNITURE BLOWN AROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2148 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 191957 SVRCHS GAC029-051-192030- /O.NEW.KCHS.SV.W.0034.060419T1957Z-060419T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 357 PM EDT WED APR 19 2006 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BRYAN COUNTY IN SOUTHEAST GEORGIA CHATHAM COUNTY IN SOUTHEAST GEORGIA * UNTIL 430 PM EDT * AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS HAIL. THIS STORM WAS LOCATED NEAR WINDSOR FOREST...OR ABOUT 7 MILES EAST OF RICHMOND HILL...MOVING SOUTHEAST AT 40 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... VERNONBURG AND WINDSOR FOREST... FORT MCALLISTER AND SANDFLY... SKIDAWAY ISLAND... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3207 8117 3194 8130 3177 8113 3190 8096 $$
1 follow-up statement
000 WWUS52 KCHS 192025 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 425 PM EDT WED APR 19 2006 GAC029-051-192035- /O.EXP.KCHS.SV.W.0034.000000T0000Z-060419T2030Z/ BRYAN-CHATHAM- 425 PM EDT WED APR 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR BRYAN AND CHATHAM COUNTIES WILL EXPIRE AT 430 PM EDT... AT 420 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON. TO REPORT SEVERE WEATHER ONLY...YOU CAN CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON DIRECTLY TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3207 8117 3194 8130 3177 8113 3190 8096 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:55 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 19, 2:55 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 255 PM EDT WED APR 19 2006 .SHORT TERM /TONIGHT THROUGH THU NIGHT/...CLUSTER OF STORMS MOVING DOWN ON NW FLOW WILL LIKELY CLEAR THE AREA BY LATE AFTERNOON/EARLY EVENING WITH SOME PARTIAL CLEARING BEHIND LINE. WITH THE RAIN...AND PARTIAL CLEARING...WENT WITH AREAS OF FOG DEVELOPING OVERNIGHT. KEPT FAIRLY CLOSE TO GUIDANCE LOW TEMPS MAINLY IN THE MID 50S. VARIABLE WINDS ACROSS THE CWA WITH ALL THE CONVECTION. AFTER THE CONVECTION PUSHES THROUGH...LOOK FOR A NORTHEAST WIND BY MORNING AS WEAK HIGH PRESSURE PUSHES IN. MOST OF TOMORROW LOOKS VERY NICE WITH A REBOUND OF TEMPS BACK INTO THE LOWER 80S. ANOTHER SHORT WAVE WILL MOVE THROUGH LATE TOMORROW AND MAINLY AFFECT THE FAR WESTERN ZONES. HAVE INPUT SOME 20 POP THROUGH THE EVENING AND INTO THU NIGHT. MOST OF THE ENERGY AND BEST MOISTURE LOOKS TO STAY OVER THE SOUTHERN APPALACHIANS. && .LONG TERM /FRIDAY THROUGH TUESDAY/...HIGH PRES WILL SLIDE OFFSHORE FRI MRNG WHILE A LOW PRES CENTER SPINS UP OVR THE LWR MISS VLY. THIS LOW PRES CENTER WILL THEN GAIN QUICK IMPETUS TO SHOOT OFF TO THE NE ARND A LARGE CUTOFF LOW CENTERED OVR THE GREAT LAKES. AS THIS SYS MOVES NE ACRS THE OH VLY...ITS TRAILING CDFNT WILL APCH THE CWFA SAT AND CROSS OVR THE AREA SAT NIGHT. A NARROW LINE OF DEEP MOISTURE AND STRONG LIFT WILL ACCOMPANY THE CDFNT ALONG THE LEADING EDGE...LIKELY CONTAINING BOTH SHWRS AND TSTMS. MODELS CONTINUE TO NARROW THE TIMING OF HEAVIEST ACTIVITY TO THE SATURDAY DAYTIME PERIOD SO HAVE UPPED POPS TO 50...SURROUNDED BY SLGT CHC POPS FRI-FRI NGT AND SAT NGT. THE FNTL BNDRY PUSHES OFFSHORE SUN FOLLOWED BY A DRYING OUT HIGH PRESSURE AIRMASS THAT WILL REMAIN OVR THE AREA THRU TUE. DESPITE THE COLD FROPA...TEMPS WILL NOT VARY MUCH FROM THE END OF THIS WEEK TO THE START OF NEXT WEEK AND REMAIN ABOVE NORMAL. MAX TEMPS WILL REMAIN IN THE LOW TO MID 80S WHILE MIN TEMPS WILL RANGE FROM THE UPR 50S TO THE LOW 60S. && .MARINE...WILL MENTION CONVECTION THROUGH THE EARLY EVENING HOURS ON THE COASTAL WATERS...MAINLY FOR THE GA ZONES. LIGHT WINDS WILL CONTINUE OVER THE WATERS THE NEXT SEVERAL HOURS AS CONVECTION ROLLS THROUGH. WEAK HIGH PRESSURE WILL BUILD INTO THE WATERS OVERNIGHT AND THIS HIGH WILL SHIFT E AND SE ON THU VEERING THE WINDS FROM NE TO THE SE BY THU AFTERNOON. SLIGHT SPEED INCREASE NEAR THE BEACHES WITH A SEABREEZE BUT OVERALL THE GRADIENT WILL REMAIN WEAK. HIGH PRES OFFSHORE WITH APCHG CDFNT WELL INLAND WILL KEEP S-SW FLOW OVR THE WATERS THRU SAT NGT. OCNL TIGHT PRES GRADIENTS FRI-SAT NGT MAY BRING WIND SPEEDS NEAR 20 KT...BUT PREVAILING WIND SPEEDS LOOK TO REMAIN CLOSER TO 15 KT AND THUS BELOW SCA CRITERIA. FROPA THROUGH THE WATERS LOOKS TO OCCUR LATE SUN... ALLOWING WINDS TO SLOWLY VEER TO THE W AND NW SUN NGT THRU MON NGT. BEHIND THE CDFNT...CAA WILL BE LACKING THUS WIND SPEEDS WILL AGAIN REMAIN BELOW CRITERIA LEVELS. SIMILARLY...WAVE HEIGHTS WILL ALSO REMAIN IN CHECK WITH WAVE HEIGHTS FOR ALL MARINE ZONES WITHIN 20 NM REMAINING AOB 4 FT WHILE THE OUTER GA WATERS MAY AT TIMES CREEP UP TO 5 FT. && .AVIATION...SEVERAL LINES OF SHWRS/TSTMS WILL IMPACT EACH TERMINAL THRU 22Z THIS AFTN. LOOKING AT UPSTREAM OBS...VSBYS DROPPED TO IFR WHILE CIGS DROPPED TO MVFR. HAVE CARRIED THIS IDEA INTO BOTH KCHS AND KSAV IN THE FORM OF TEMPO GROUPS. THE ACTIVITY ON KCLX RADAR IS STRONGER NEAR THE SAVANNAH RIVER MOVG TWD KSAV WHILE THE ACTIVITY CLOSER TO KOGB MOVG TWD KCHS IS LESS INTENSE. HAVE KEPT KCHS AOA MVFR CATEGORY BUT HAVE DROPPED KSAV INTO THE IFR CATEGORY DUE TO VSBYS. THE FIRST LINE WENT THRU KSAV ARND 18Z AND DID IN FACT DROP VSBYS TO 1 3/4 SM...THUS AM THINKING SAME WILL OCCUR WITH NEXT LINE BETWEEN KAGS AND KSAV. ONCE THE TSTMS PUSH THRU...MVFR CIGS WILL REMAIN THRU THE REST OF THE DAYLIGHT HRS FOLLOWED BY DEGRADING CIGS AS BLYR WINDS DROP OFF WHILE SFC MOISTURE BECOMES TRAPPED UNDER THE NIGHTLY INVERSION. WITH MOISTURE ENHANCED DUE TO RAINFALL...OVRNGT FOG LOOKS TO BE A GOOD BET. HAVE INCLUDED MVFR VSBYS DURG THE OVRNGT HRS AT BOTH AIRPORTS FOLLOWED BY VFR CONDS LATE TMRW MRNG. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JPC/PY
Hazardous weather outlook, Apr 19, 12:20 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1220 PM EDT WED APR 19 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-201000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1220 PM EDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY ACROSS ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE HAIL WILL BE THE PRIMARY THREAT...ALTHOUGH A DAMAGING WIND GUST CANNOT BE RULED OUT. REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DAY 1 CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. JPC
In the hours before
Special weather statement, Apr 19, 2:03 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 203 PM EDT WED APR 19 2006 GAZ088-SCZ040-042-043-191845- ALLENDALE-HAMPTON-INLAND COLLETON-SCREVEN- 203 PM EDT WED APR 19 2006 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY...ALLENDALE COUNTY...HAMPTON COUNTY AND COLLETON COUNTY THROUGH 245 PM EDT... AT 203 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILE NORTHWEST OF DENMARK TO 2 MILES SOUTHEAST OF BARNWELL TO 17 MILE EAST OF WAYNESBORO...MOVING SOUTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MILLETT..MARTIN...BALDOCK...AVERILL...MILLHAVEN...APPLETON... HILLTONIA...ULMER...SEIGLING AND SYCAMORE THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 19, 2:11 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 211 PM EDT WED APR 19 2006 GAZ087-100-191900- BULLOCH-JENKINS- 211 PM EDT WED APR 19 2006 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY AND JENKINS COUNTY THROUGH 300 PM EDT... AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES WEST OF SCARBORO...OR ABOUT 6 MILES SOUTH OF MILLEN...MOVING SOUTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SCARBORO...FOUR POINTS...HOPEULIKIT...BLITCH...WESTCHESTER...WESTBROOKE... STATESBORO...HUNTINGTON...DEERFIELD AND CLITO THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 19, 2:23 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 223 PM EDT WED APR 19 2006 GAZ101-191930- EFFINGHAM- 223 PM EDT WED APR 19 2006 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 330 PM EDT... AT 223 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF KILDARE...OR ABOUT 11 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OAKY...KILDARE... EGYPT...ARDMORE...SHAWNEE...TUSCULUM...LORENZO...SPRINGFIELD...GUYTON AND CLYO THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Local storm report, Apr 19, 3:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 8 N SPRINGFIELD 32.49N 81.38W
04/19/2006 E0.50 INCH EFFINGHAM GA TRAINED SPOTTER
&&
PAYSpecial weather statement, Apr 19, 3:35 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 335 PM EDT WED APR 19 2006 GAZ116>119-SCZ048-051-192015- BEAUFORT-COASTAL BRYAN-COASTAL CHATHAM-COASTAL JASPER-INLAND BRYAN-INLAND CHATHAM- 335 PM EDT WED APR 19 2006 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY...BEAUFORT COUNTY...BRYAN COUNTY AND CHATHAM COUNTY THROUGH 415 PM EDT... AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF HILTON HEAD ISLAND TO 10 MILES SOUTHEAST OF PEMBROKE...MOVING SOUTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WHEAT HILL...TUTENS... WILLIAMS...PORT WENTWORTH...POOLER...ELLABELL...BLOOMINGDALE...MYRTLE ISLAND...HAMER AND GARDEN CITY THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 19, 3:49 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 349 PM EDT WED APR 19 2006 GAZ137-138-192015- INLAND LIBERTY-LONG- 349 PM EDT WED APR 19 2006 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND LIBERTY COUNTY THROUGH 415 PM EDT... AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF GLENNVILLE TO 13 MILES SOUTH OF CLAXTON...MOVING SOUTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND TRINITY...GUM BRANCH...HINESVILLE...FLEMINGTON...CREEK ISLAND...LUDOWICI...FLEMING...AIMAR AND WILDWOOD THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. 33
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:38 PM EDT | Special Marine Warning | CHS | 67 min | |
| Apr 19, 3:55 PM EDT | Severe Thunderstorm Warning | CHS | Liberty | 35 min |
| Apr 19, 4:16 PM EDT | Severe Thunderstorm Warning | CHS | Long, McIntosh | 59 min |
| Apr 19, 4:23 PM EDT | Special Marine Warning | CHS | 67 min | |
| Apr 19, 4:46 PM EDT | Special Marine Warning | CHS | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.